Journal of Applied Mathematics

Finite-difference method for parameterized singularly perturbed problem

G. M. Amiraliyev, Mustafa Kudu, and Hakki Duru

Full-text: Open access

Abstract

We study uniform finite-difference method for solving first-order singularly perturbed boundary value problem (BVP) depending on a parameter. Uniform error estimates in the discrete maximum norm are obtained for the numerical solution. Numerical results support the theoretical analysis.

Article information

Source
J. Appl. Math., Volume 2004, Number 3 (2004), 191-199.

Dates
First available in Project Euclid: 4 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.jam/1091626398

Digital Object Identifier
doi:10.1155/S1110757X0440103X

Mathematical Reviews number (MathSciNet)
MR2085067

Zentralblatt MATH identifier
1083.65072

Subjects
Primary: 65N12: Stability and convergence of numerical methods 65N30
Secondary: 65N06

Citation

Amiraliyev, G. M.; Kudu, Mustafa; Duru, Hakki. Finite-difference method for parameterized singularly perturbed problem. J. Appl. Math. 2004 (2004), no. 3, 191--199. doi:10.1155/S1110757X0440103X. https://projecteuclid.org/euclid.jam/1091626398


Export citation